# SDR ZW0A0200106

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 2 DENTS IN FUSELAGE SKIN , STA 237, LONGERON 17L.  CUT OUT DAMAGED SKIN AND INSTALLED REPAIR PER SRM 53-10-107, FIG 207.
